# SDR 03FDEA01515

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01551 CRACKED STRINGER BS 720 STR 5R.  REMOVED AND REPLACED CRACKED STRINGER CLIP, BS 720 STR 5R PER SRM 51-30-02.
